# SDR AALA20180322002

- Difficulty date: March 22, 2018
- Submitted: March 25, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149A7214Y16
- Condition: Eroded
- Location: Bs 663-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR WHEEL WELL WING TO BODY FAIRING SUPPORT LANDING IS ERODED BETWEEN BS 663 TO 674, RBL 28. REPLACED SUPPORT IAW 51-00-05-1.
